# SDR AALA202312306330

- Difficulty date: December 29, 2023
- Submitted: December 30, 2023
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 74,003 hours, 28,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND RH AFT EMERGENCY EXIT DOOR DAMPER TO BE INTHE MIDDLE OF THE YELLOW RANGE ON THE PRESSURE GAUGE. MAINTENANCE CHARGED RH AFT EMERGENCY EXIT DOOR DAMPER IAW AMM 52-22-00.
